# SDR GTIA030010

- Difficulty date: January 11, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR PANEL AFT AUX TANK AFT CENTER HAS SOFT/MUSHY/DETERIORTATION.  FABRICATED NEW FLOOR PANEL.  (M)
